# SDR UHLA201607280400

- Difficulty date: July 28, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 16,692 hours, 12,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT OUTBOARD FLOORBOARD SUPPORT FLANGE AT FRAME 84. R&R FLOOR SUPPORT.
